# SDR 2025FA0000790

- Difficulty date: November 28, 2025
- Submitted: November 29, 2025
- Operation: General aviation
- Aircraft: N396HA
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F534780190030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ADAPTER CORRODED AT -YB.  TRACK WAS REPLACED.
